# SDR GLBA200908121

- Difficulty date: August 11, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N195GL
- Make and model: Beech 1900D
- Aircraft serial: UE195
- Aircraft time: 28,811 hours, 36,364 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE WALK AROUND PILOTS REPORTED THAT LT OVERWING EXIT HANDLE APPEARED TO BE UNSECURED.  MX ENSURED THAT LATCH WAS SECURED MM 52-20-00. SUBSEQUENT INSP BY PILOTS RESULTED IN OBSERVANCE THAT HANDLE BECAME UNSECURED SPONTANEOUSLY.  MX REMOVED AND INSP 6A EXIT DOOR AND RIGGED DOOR BY MEANS OF LOLLIPOP CONNECTING INTERNAL AND EXTERNAL HANDLE. PERFORMED OPS CHECK WHICH WAS GOOD MM 52-20-00/01.
